Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Rheumatoid factor negative, CRP negative, titre negative, lupirtin 100mg, rheumatoid arthritis, penicillin, vitamin D, pain in leg

my brother age 15 yrs has blood for rheumatoid factor as negative; CRP negative; blood for aso titre POSITIVE(200 IU/ML)..after doctor suggestion he used capsule-fanonac,lupirtin for 5 days blood for aso titre is NEGATIVE?is he suffering from rheumatoid aurthiritis?now the doctor has suggested to take pencillin for 5 days continuosly and vitamin D tablet digmin..what are we supposed to do now?he is suffering from unbearable pain in both the legs..plz suggest soon..can u plz suggest us with a good rheumatologist in HYDERABAD?
Asked On : Wed, 25 Apr 2012
Answers:  1 Views:  282
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Hello Pink,
Welcome here on hcm.
I will suggest you to consult an ortho specialist first than if advice you to visit rheumatoid sp. than proceed fro the same.
Answered: Wed, 25 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor